# SDR HEEA076275

- Difficulty date: October 11, 2001
- Submitted: October 22, 2001
- Operation: General aviation
- Aircraft: N911MJ
- Make and model: Skrsky S76A
- Aircraft serial: 760231
- Aircraft time: 11,090 hours
- System (JASC): 6321 · Main Rotor Brake
- Part: Caliper
- Part number: 40004769R
- Part serial: JAN8100535
- Condition: Leaking
- Location: Rotor Brake
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

CALIPER LEAKING. REPLACED WITH SERVICEABLE PART.
